# SDR CA111124002

- Difficulty date: November 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,391 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT GENERATOR FAIL LIGHT CAME ON IN FLIGHT.  ACFT CONTINUED TO DESTINATION. MAINTENANCE DISPATCHED TO LOCATION FOR TROUBLESHOOTING/REPAIR.  UPON INSPECTION OF STARTER/GENERATOR, IT WAS NOTED THAT THERE WAS DAMAGE TO THE COOLING FAN, AND A LARGE AMOUNT OF PLAY IN THE SHAFT DUE END BEARING FAILURE.  UNSCHEDULED STARTER/GENERATOR INSPECTION COMPLETED IAW MM, NO DEFECTS NOTED. STARTER/GENERATOR REPLACED WITH SERVICEABLE UNIT, OPS CHECK OK, ACFT RETURNED TO SERVICE.
